It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-24-2011, 08:50 AM   #16
Senior Veteran
(male)
 
Join Date: Nov 2000
Location: Charleston
Posts: 5,550
Harry HB UserHarry HB UserHarry HB UserHarry HB UserHarry HB UserHarry HB UserHarry HB UserHarry HB UserHarry HB User
Re: Very low cholesterol and put on statins- major leg cramps

MissEmma,

I meant to mention a cream that excellant for joints and pain/inflammation--It is "Topricin" and it's odorless and stainless. It is made up of 11 homeopathic remedies.
I have been blown away by it's effectiveness.Other ointments other than steroids work but at a low % rate --- Topricin is well in the 95% range.

When I first bought it several years ago, I did not expect very good result with a topical cream since I have used homeopathic renedies for almost 40 years and the ingedients did not seem right.
But, Topricin works.

It was developed by a man in 1994 with carpel tunnel pain after 3 surgeries he still could not get more than 3 hours sleep nightly because of pain.

My wife of 55years has arthritis pain and she has not found a place or joint that it does not help.

I wish you well---Harry

Last edited by Harry; 06-24-2011 at 08:54 AM.

 
The Following User Says Thank You to Harry For This Useful Post:
jenj770 (06-27-2011)
Old 06-27-2011, 01:39 AM   #17
Newbie
(female)
 
Join Date: May 2011
Location: Chicago, IL
Posts: 8
MissEmma HB User
Re: Very low cholesterol and put on statins- major leg cramps

I just wanted to give an update. The pain in my leg and butt is mostly GONE!!! I can get up out the bed and I do not have that sharp shooting pain that goes from the butt all the way down. I can also sleep on my right hip. Before the pain was so intense I would almost jump out of the bed if I laid on my hip.

I am not 100%. Sometimes I still feel a little pain. But I am up exercising and planning to lose weight. I am convinced the pain was from the statin as I told my doctor before! I am now looking for another doctor! I hope my cholesterol levels go up!

Good luck to all!

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Aspirin
Crestor
Lipitor
Niaspan
Pravachol
  Simvastatin Tricor
Vytorin
Zetia
Zocor




TOP THANKED CONTRIBUTORS



JJ (25), yackedar (24), jenj770 (13), ARIZONA73 (10), rudiraven (10), Titchou (5), phil58 (4), AussieBloke (4), ladybud (4), Lenin (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!